# SDR LR7A03002

- Difficulty date: January 17, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 34,775 hours, 20,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER JOB CARD HB0505 FOUND RH FS 770 FRAME CAP AND WEB CRACKED AT RBL 66, WL 157.REPAIRED CAP IAW SRM SMP 583 51-140-22 AND 51-140-05 AND WEB IAW 51-140-17.  NR 0113.
